# SDR GAIA9828

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MCO, CREW REPORTS, AFTER GEAR RETRACTION, ALL GEAR UNSAFE 9RED) LIGHTS REMAIN ILLUMINATED.  CYCLED GEAR AND INDICATION REMAINED THE SAME.  SHORTLY BEFORE RETURN TO MCO, UNSAFE LIGHT EXTINGUISHED.  NORMAL INDICATION, AIRCRAFT MADE AN UNEVENTFUL RETURN TO MCO.  CLEANED AND RESECURED LANDING GEAR ACCESSORY UNIT PER B727 MM.  SYSTEM AND ALL INDICATIONS TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
